# SDR CALA0001957

- Difficulty date: December 19, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT FUSELAGE SKIN DENTED JUST AFT OF LOUVER. THE DENT WAS COLD WORKED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38, SHEETS 11 AND 20, AND 51-30-2.
